Pinterest • The world’s catalogue of ideas
Serotonin syndrome is a dangerous and potentially life-threatening condition you can get when your body has too much of the neurotransmitter/hormone serotonin. It's especially caused when two or more drugs/supplements are taken together. Some nutritional supplements may also contribute to serotonin syndrome. Substances that can lead to serotonin syndrome include: St. John's wort, Panax ginseng, 5-HTP, can turn up serotonin levels in your body & cause serotonin syndrome.

Serotonin syndrome is a dangerous and potentially life-threatening condition you can get when your body has too much of the neurotransmitter/hormone serotonin. It's especially caused when two or more drugs/supplements are taken together. Some nutritional supplements may also contribute to serotonin syndrome. Substances that can lead to serotonin syndrome include: St. John's wort, Panax ginseng, 5-HTP, can turn up serotonin levels in your body & cause serotonin syndrome.

pin 2
CAN you diagnosis serotonin syndrome? C COGNITIVE CHANGES: Agitation, confusion, euphoria, insomnia, hypomania, hallucinat...

CAN you diagnosis serotonin syndrome? C COGNITIVE CHANGES: Agitation, confusion, euphoria, insomnia, hypomania, hallucinat...

pin 3
Silent Death – Serotonin Syndrome. Happens from SSRI's antidepressant!....http://www.hormonesmatter.com/silent-death-serotonin-syndrome/

Silent Death – Serotonin Syndrome. Happens from SSRI's antidepressant!....http://www.hormonesmatter.com/silent-death-serotonin-syndrome/

Afbeeldingsresultaat voor serotonin syndrome vs neuroleptic malignant syndrome

Afbeeldingsresultaat voor serotonin syndrome vs neuroleptic malignant syndrome

pin 1
Serotonin syndrome More

Serotonin syndrome More